Texas, 2010Tornado and Flash Flooding in Texas, June 14, 2010
June 14, 2010 · NWS MAF · 18 events in 6 counties and zones
A nearly stationary frontal boundary was located across the northern Permian Basin, and a dryline was present across far west Texas into southeast New Mexico. These features, in combination with a shortwave trough moving through the area, provided a focus for thunderstorm development.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $308,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A nearly stationary frontal boundary was located across the northern Permian Basin, and a dryline was present across far west Texas into southeast New Mexico. These features, in combination with a shortwave trough moving through the area, provided a focus for thunderstorm development. With an unstable atmosphere in place across the area, thunderstorms produced several reports of severe hail. The nearly stationary boundary allowed for thunderstorms to develop and move over the same areas, which also contributed to flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 14, 3:04 PM CST, 56 minutes earlier.
Area forecast discussion, Jun 14, 3:04 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
404 PM CDT MON JUN 14 2010
.DISCUSSION...
THE FOCUS THROUGH TONIGHT WILL BE FOR THE POTENTIAL FOR SEVERE
WEATHER ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. CURRENTLY...
A STATIONARY FRONT IS LOCATED ACROSS THE FAR NORTHERN PERMIAN
BASIN INTO THE SOUTH PLAINS REGION JUST NORTH OF SPUR. PLENTY OF
INSTABILITY AND MOISTURE ALONG WITH THE PRESENCE OF THE FRONTAL
BOUNDARY WILL CONTINUE TO FAVOR THUNDERSTORM DEVELOPMENT THROUGH
THIS EVENING. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL SERVE TO
PUSH THE FRONT SOUTHWARD INTO THE NORTHERN PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS THIS EVENING AND OVERNIGHT. THE BETTER
0-6KM BULK SHEAR VECTORS EXIST ACROSS THIS REGION...THUS THE
GREATEST THREAT FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE ABOVE
MENTIONED REGIONS. LARGE HAIL...DAMAGING WINDS...TORRENTIAL
RAINFALL AND PERHAPS AN ISOLATED TORNADO REMAIN POSSIBLE. IN
ADDITION...THUNDERSTORM TRAINING WILL LIKELY LEAD TO SEVERAL
ROUNDS OF HEAVY RAINFALL WITH INTENSE RAIN RATES LEADING TO
POSSIBLE FLASH FLOODING. THE FLASH FLOOD WATCH ISSUED EARLIER
TODAY WILL REMAIN INTACT. SEVERE WEATHER REMAINS POSSIBLE ACROSS
MUCH OF THE REMAINDER OF THE REGION...ALONG AND EAST OF THE
DRYLINE. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL
CAN BE EXPECTED.
ADDITIONAL CONVECTION REMAINS POSSIBLE ON TUESDAY ALONG AND EAST
OF THE DRYLINE...WITH THE FAVORED AREAS ACROSS SOUTHEAST NEW
MEXICO...THE TRANS PECOS AND PERMIAN BASIN. FOR WEDNESDAY AND
THURSDAY...SOUTHWEST FLOW ALOFT REMAINS INTACT...WITH CONVECTION
FAVORED OVER THE HIGHER TERRAIN OF WEST TEXAS AND SOUTHEAST NEW
MEXICO.
THROUGH THE REMAINDER OF THE FORECAST...UPPER LEVEL RIDGING SHOULD
SLOWLY BUILD INTO THE REGION...LEADING TO A GRADUAL INCREASE IN
TEMPERATURES ALONG WITH A DRYING TREND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 69 93 71 97 / 60 30 30 10
CARLSBAD NM 67 96 65 99 / 20 30 30 30
DRYDEN TX 74 95 73 98 / 40 10 10 10
FORT STOCKTON TX 73 95 70 97 / 40 20 20 10
GUADALUPE PASS TX 63 89 65 91 / 10 20 20 30
HOBBS NM 64 93 65 95 / 40 30 30 10
MARFA TX 63 92 59 91 / 30 40 40 30
MIDLAND INTL AIRPORT TX 71 96 70 98 / 50 30 30 10
ODESSA TX 72 97 72 98 / 40 30 30 10
WINK TX 72 102 69 103 / 30 30 30 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES... ANDREWS...BORDEN...DAWSON...GAINES...HOWARD...
MARTIN...MITCHELL...SCURRY.
&&
78/06Hazardous weather outlook, Jun 14, 1:17 PM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
217 PM CDT MON JUN 14 2010
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
217 PM CDT MON JUN 14 2010 /117 PM MDT MON JUN 14 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...GENERALLY EAST OF
AN ARTESIA TO CANDELARIA LINE. ANY STORMS THAT DO DEVELOP WILL BE
ACCOMPANIED BY FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY
HEAVY RAINFALL. SOME STORMS THIS AFTERNOON AND EVENING WILL BE
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREATS. HOWEVER...ISOLATED TORNADOES WILL BE POSSIBLE IN THE
WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN BASIN...IN THE
VICINITY OF A STALLED BOUNDARY. IN ADDITION...HEAVY RAINFALL
ASSOCIATED WITH ANY THUNDERSTORMS MAY LEAD TO THE POSSIBILITY OF
LOCALIZED FLASH FLOODING...ESPECIALLY OVER THE WESTERN LOW ROLLING
PLAINS AND NORTHERN PERMIAN BASIN. A SEVERE THUNDERSTORM WATCH AND
FLASH FLOOD WATCH ARE IN EFFECT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ON TUESDAY...THUNDERSTORM CHANCES WILL SHIFT WESTWARD. ANY STORMS
THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAINFALL. AN ISOLATED STORM OR TWO MAY
BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREATS. IN ADDITION... HEAVY RAINFALL MAY LEAD TO THE POSSIBILITY
OF LOCALIZED FLASH FLOODING... ESPECIALLY OVER SOUTHEAST NEW
MEXICO...THE UPPER TRANS PECOS...AND DAVIS MOUNTAINS.
OTHERWISE...THE CHANCE FOR THUNDERSTORMS ACROSS MUCH WEST TEXAS AND
SOUTHEAST
NEW MEXICO WILL REMAIN IN THE FORECAST THROUGH THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN ACTIVATED.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 14, 12:07 PM CST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
107 PM CDT MON JUN 14 2010
TXZ045-141830-
GAINES-
107 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL GAINES COUNTY UNTIL 130 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF LOOP AT 106 PM
CDT...MOVING NORTHEAST AT 10 MPH.
AREAS IMPACTED BY THESE STORMS INCLUDE SEAGRAVES...LOOP AND STATE
HIGHWAY 83.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZED
HAIL...STRONG WIND GUSTS...AND HEAVY RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
Special weather statement, Jun 14, 1:09 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 PM CDT MON JUN 14 2010
NMZ033-034-TXZ045-141945-
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
209 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL LEA AND WESTERN GAINES COUNTIES UNTIL 245 PM
CDT/145 PM MDT/...
A RAPIDLY INTENSIFYING THUNDERSTORM WAS LOCATED OVER NADINE AT 208
PM CDT/108 PM MDT/...MOVING NORTHEAST AT 20 MPH. THIS STORM IS
CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS
NEAR 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
MONDAY EVENING/800 PM MDT MONDAY EVENING/ FOR SOUTHEAST NEW MEXICO
AND SOUTHWESTERN TEXAS.
&&
Local storm report, Jun 14, 1:32 PM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
232 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL NADINE 32.62N 103.13W
06/14/2010 E1.00 INCH LEA NM CO-OP OBSERVER
&&
RYAN.BARNESSpecial weather statement, Jun 14, 3:20 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
420 PM CDT MON JUN 14 2010
TXZ045-142200-
GAINES-
420 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN GAINES COUNTY UNTIL 500 PM CDT...
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING INTENSIFYING THUNDERSTORMS THAT EXTENDED FROM ABOUT 5
MILES SOUTHEAST OF SEMINOLE...TO NEAR LOOP AND ASHMORE. THESE STORMS
ARE MOVING TO THE NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STRONGEST OF THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL
SIZED HAIL...STRONG WIND GUSTS OF 50 TO 55 MPH...AND HEAVY RAIN.
IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER
INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION.
&&
Special weather statement, Jun 14, 3:38 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 PM CDT MON JUN 14 2010
TXZ075-142200-
PECOS-
438 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 500 PM CDT...
A COUPLE OF STRONG THUNDERSTORMS WERE LOCATED OVER NORTH CENTRAL PECOS
COUNTY AT 436 PM CDT...MOVING NORTHEAST AT 25 MPH.
THE FIRST STORM WAS 30 MILES NORTHWEST OF FORT STOCKTON NEAR STATE
HIGHWAY 18. A SECOND STRONG STORM WAS 15 MILES NORTHWEST OF FORT
STOCKTON BETWEEN FARM TO MARKET ROAD 1776 AND STATE HIGHWAY 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
Special weather statement, Jun 14, 3:55 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT MON JUN 14 2010
TXZ067-068-075-142230-
WARD-CRANE-PECOS-
455 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL PECOS...SOUTHEASTERN WARD AND WEST
CENTRAL CRANE COUNTIES UNTIL 530 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 7 MILES SOUTHWEST
OF GRANDFALLS AT 455 PM CDT...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
[NO.NE.YES] A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900
PM CDT MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN
TEXAS.
&&
Event by event
11 hail, 4 thunderstorm wind, 2 flash flood, 1 tornado. Local standard time, as filed.
Tornado, Dawson
- When
- June 14, 4:00 PM CST to 4:04 PM CST
- Where
- Dawson County, 5.67 mi N of Friendship to 5.17 mi WSW of Lamesa
- Rating
- EF0
- Path length
- 0.56 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 32.711, -102.046
A trained spotter took a photo of a short lived rope tornado near the city of Lamesa, TX. The tornado's track, duration and approximate position were all estimated according to radar data. No damage was reported with this weak tornado.
Hail, Ward
- When
- June 14, 4:08 PM CST to 4:13 PM CST
- Where
- Ward County, 1.37 mi ENE of Grandfalls
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.340, -102.850
Hail, Ward
- When
- June 14, 4:13 PM CST to 4:18 PM CST
- Where
- Ward County, 1.37 mi ENE of Grandfalls
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 31.340, -102.850
Hail, Ector
- When
- June 14, 4:20 PM CST to 4:25 PM CST
- Where
- Ector County, 1.81 mi SW of Greenfield Acres
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 31.850, -102.420
Thunderstorm Wind, Ector
- When
- June 14, 4:20 PM CST to 4:22 PM CST
- Where
- Ector County, 1.81 mi SW of Greenfield Acres
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 31.850, -102.420
The media reported downed power lines in West Odessa. In addition, a NWS damage survey conducted the following day revealed damage to several other structures including a trailer, two mobile homes, and several roofs.
Thunderstorm Wind, Pecos
- When
- June 14, 4:53 PM CST to 4:55 PM CST
- Where
- Pecos County, Ft Stockton Arpt Fst
- Measured
- 71 kt (82 mph) measured gust
- Property damage
- $200,000
- Reported by
- ASOS
- Coordinates
- 30.920, -102.920
An 82 mph wind gust damaged two hangars at the Pecos County Airport. It also destroyed several trees on the aiport's property.
Hail, Dawson
- When
- June 14, 4:57 PM CST to 5:02 PM CST
- Where
- Dawson County, 0.9 mi SE of Lamesa
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.720, -101.940
Hail, Ector
- When
- June 14, 5:00 PM CST to 5:05 PM CST
- Where
- Ector County, 2.15 mi NNE of Westover
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 31.850, -102.440
Flash Flood, Dawson
- When
- June 14, 5:10 PM CST to 6:10 PM CST
- Where
- Dawson County, Lamesa to 1.16 mi WSW of Lamesa
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 32.730, -101.950
The local law enforcement in Lamesa, TX reported cars were stranded along several roads. The water was estimated to be 2 feet deep.
Flash Flood, Ector
- When
- June 14, 5:36 PM CST to 6:36 PM CST
- Where
- Ector County, Odessa to 2.01 mi S of Odessa
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 31.850, -102.370
Local law enforcement reported two stalled vehicles in Odessa due to high water.
Hail, Pecos
- When
- June 14, 5:57 PM CST to 6:02 PM CST
- Where
- Pecos County, 1.37 mi WNW of Ft Stockton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.890, -102.890
Thunderstorm Wind, Scurry
- When
- June 14, 6:00 PM CST
- Where
- Scurry County, 2.38 mi NNE of Cemetary
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 32.710, -100.860
Hail, Pecos
- When
- June 14, 6:03 PM CST to 6:08 PM CST
- Where
- Pecos County, 1.37 mi WNW of Ft Stockton
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.890, -102.890
Hail, Pecos
- When
- June 14, 6:42 PM CST to 6:47 PM CST
- Where
- Pecos County, 11.33 mi SE of Belding
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.660, -102.890
Thunderstorm Wind, Pecos
- When
- June 14, 6:42 PM CST to 6:44 PM CST
- Where
- Pecos County, 16 mi S of Ft Stockton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.648, -102.870
The local law enforcement estimated a wind gust to be near 70 mph. No damage was reported with this gust.
Hail, Brewster
- When
- June 14, 10:07 PM CST to 10:12 PM CST
- Where
- Brewster County, 3.01 mi NNW of Alpine Terlingua Arp
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 29.490, -103.420
Hail, Scurry
- When
- June 14, 11:10 PM CST to 11:15 PM CST
- Where
- Scurry County, 2.7 mi WSW of Franklin Center
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.710, -101.070
Hail, Scurry
- When
- June 14, 11:10 PM CST to 11:15 PM CST
- Where
- Scurry County, 2.7 mi WSW of Franklin Center
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.710, -101.070
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in Oklahoma, June 14 to 15, 20101 death · 136 injured · $6.1 million · 56 kt wind · 10 events
- Heat in Alabama, June 14, 20101 death · 1 event
- Hail and Damaging Wind in Indiana, June 14, 2010$2.6 million · 4.25 in hail · 2 events
- Tornado and Hail in Texas, June 14, 2010$575,000 · EF0 · 22 events
- Flooding and Hail in Indiana, June 14, 2010$85,000 · 63 kt wind · 39 events
- Flooding in Illinois, June 14 to 17, 2010$500,000 · 2 events
- Flooding in Iowa, June 14 to 27, 2010$500,000 · 2 events
- Flood in Iowa, June 14 to 30, 2010$500,000 · 1 event
- Damaging Winds and Lightning Strike in North Carolina, June 14, 2010$160,000 · 50 kt wind · 22 events
- Flash Flooding and Hail in Kentucky, June 14 to 15, 2010$148,000 · 1 in hail · 17 events
- Damaging Winds in North Carolina, June 14, 2010$80,000 · 60 kt wind · 22 events
- Flash Flooding and Damaging Winds in Illinois, June 14, 2010$147,000 · 52 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241483, 241456, 241457, 241458, 241465, 241469, 241459, 241460, 241486, 241455, 241461, 241466, 241462, 241463, 241473, 241464, 241467, 241468.